Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have red irritated skin with blemishes. Have stopped Cosmelite cream. Cure?

Good morning sir..i m from mumbai..actually i was using cosmelite skin cream of about 1 months but just before 1 month i stopped using it so that i can realize some changes on my skin which is irritation,red skin and some blemishes also occur around my mouth also i m looking very dull..i missed my i want to get rid of these problems so please recommend me some other creams or some things to get rid of these problems...ThanQ
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hye! Ekta, cosmelite cream contains hydroquinone , a irritating chemical. Never use such drugs. Now let the reaction become recovered. Use oral steroid in tappering dose(tab. Zampred 4 mg thrice a day for 3 days, then twice a day for 3 days, then once a day for 4 days, then stop.) then use kozic acid containing cream at night, Vitamin E containing cream in morning. Use glycolic acid containig face wash. Continue till you feel better. Ok
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor